Transient visual loss with methotrexate, leucovorin chemotherapy for gestational trophoblastic neoplasia: Happenstance or beyond?

  • Vivek Tiwari
  • Mohd Suhaib

Abstract

Methotrexate chemotherapy (CT) is a standard for low-risk gestational trophoblastic neoplasia. Its use is associated with minimal toxicities and is chiefly composed of mild nausea and vomiting. Acutely occurring and self-limiting loss of vision has not been reported in the literature as a potential side effect. We discuss such a case with a transient and self-limiting visual loss in a patient on two consecutive courses of the planned CT. We advocate a further in-depth research to find the cause of such an association.

Keywords: Gestational trophoblastic neoplasia, Methotrexate, Oculopathy
Statistics
32 Views | 42 Downloads
How to Cite
Tiwari, V., & Suhaib, M. ( ). Transient visual loss with methotrexate, leucovorin chemotherapy for gestational trophoblastic neoplasia: Happenstance or beyond?. Indian Journal of Case Reports, 4(6), 468-470. https://doi.org/https://doi.org/10.32677/IJCR.2018.v04.i06.019
Section
Case Report